# SDR AALA20090424TUL38

- Difficulty date: April 14, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 69,027 hours, 31,809 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: CDK30591
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED ON AFT SIDE OF FRAME 1418 BETWEEN LONGERON 1 AND LONGERON 2R.  INSTALLED REPAIR ANGLE PER EA MD80-53-006009 AND AARD 53-10-00-20.
